MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK
Catalog Number 305269
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Other lot number includes 3234572 and other expiration date includes 2028-07-31.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.H.4.Other lot number device manufacture date is 2023-08-22.
 
Event or Problem Description
Material # 305269.Lot # 3234572, 3256108.It was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: "recently, while attempting to administer injections using bd item #305269, our end-users have encountered a recurring problem where the needle separates from the syringe during the process.This has been both frustrating and concerning for our staff as it could compromise the safety and effectiveness of the procedure.We would greatly appreciate it if you could look into this matter and provide us with any insights or suggestions on how to address this issue.".
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the actual product involved may provide clarification as to the cause for the reported failure.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We appreciate you taking the time to bring this observation to our attention.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19506716
Report Number1213809-2024-00364
Device Sequence Number7498325
Product Code MEG
UDI-Device Identifier30382903052692
UDI-Public(01)30382903052692(11)230913(17)280831(10)3256108
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305269
Device Lot Number3256108
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown